MathSciNet Relay Station
MathSciNet bibliographic data
MR1079693 (92i:46030) 46E20 (30D50)
Aleman, Alexandru Hilbert spaces of analytic functions between the Hardy and the Dirichlet space. Proc. Amer. Math. Soc. 115 (1992), no. 1, 97–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement